# SDR IPXA2022051282017

- Difficulty date: April 18, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300*
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 2216559501
- Part serial: NA
- Condition: Broken
- Location: Eng 2 I/B Tr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:A300ENG 2 I/B TR HALF BRACKET OF OPENING MANIFOLD ITS CRACKEDREMOVED AND REPLACED BRACKET AT ENG 2 I/B IAW SRM 51-40-21
